# SDR C77A20151125001

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 20,563 hours, 11,768 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I

## Discrepancy

ON DESCENT THE CREW RECEIVED A CABIN HIGH ALTITUDE MSG.  THE ACFT DESCENDED TO 10000' & THE CREW DEPRESSURIZED THE CABIN.  THE CREW DECLARED AN EMER INBOUND, SUBSEQUENTLY RECEIVING ATC PRIORITY HANDLING & HAVING THE EMER EQUIP STANDING BY.  NO ANNOUNCEMENTS WAS MADE TO PAXS & FLIGHT LANDED & TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  PERFORMED FIM TASK & CABIN PRESS LEAKAGE FUNCTIONAL TEST IAW AMM.  NO DEFECTS WERE NOTED & ACFT WAS OK FOR SERVICE.
